| Model Number |
21-4475-24 |
| Medical Device Problem Code |
Separation Problem (4043)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the professor combined the catheter to the connector but when he tried to pull the catheter, the catheter slid out of the connector.No patient injury was reported.
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product sample was received for evaluation.Visual and functional testing were performed.Visual inspection found no discrepancies were detected.Device passed all functional testing: the catheter stayed on the port after pulling it.No problem found.Root cause cannot be determined as the sample was successfully tested and no discrepancies were detected.This remediation mdr was generated under protocol b10009406, as a result of warning letter cms# (b)(4).